# SDR QXEA2019121700457

- Difficulty date: December 12, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N634QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000726
- Aircraft time: 1,700,072 hours, 2,910 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER USING FWD OVER FA SMELLED BURNING FROM OUTSIDE OVEN. TURNED OVEN OFF AND SMELL STOPPED. REMOVED FROM SERVICE. REMOVED OVEN IAW E175 AMM TASK 25-37-02-000-801-A, CLEANED DEBRIS FROM OVEN TOP, REINSTALLED OVEN IAW TASK 25-37-02-400-801-A, TURNED OVEN ON, ALLOWED TO WARM, AND NO UNUSUAL ODORS NOTED, RETURNED OVEN TO OFF POSITION. AIRCRAFT RETURNED TO SERVICE.
